A limit theorem for mixing processes subject to rarefaction. II

Authors

  • V. A. Gasanenko

Abstract

The limit theorem proved in the first part of this paper is applied to the well-known schemes of processes subject to rarefaction arising in queuing theory, mathematical biology, and in problems for counters.

Published

25.05.1998

Issue

Section

Research articles

How to Cite

Gasanenko, V. A. “A Limit Theorem for Mixing Processes Subject to Rarefaction. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 5, May 1998, pp. 603–612, https://umj.imath.kiev.ua/index.php/umj/article/view/4898.